Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 73, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 14, 2014, 4:39 PM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2014, 4:39 PM MDT (22:39 UTC)
- Expired
- Aug 14, 2014, 6:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WGUS55 KPUB 142239
FFWPUB
COC041-150045-
/O.NEW.KPUB.FF.W.0073.140814T2239Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT THU AUG 14 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 645 PM MDT
* AT 437 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER THE NORTHERN HALF OF THE WALDO CANYON BURN SCAR.
UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE
NORTHERN HALF OF THE WALDO CANYON BURN SCAR...WESTERN COLORADO
SPRINGS AND AIR FORCE ACADEMY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
3891 10493
$$
MOORE2 follow-up statements
415
WGUS75 KPUB 142258
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT THU AUG 14 2014
COC041-150045-
/O.CON.KPUB.FF.W.0073.000000T0000Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
458 PM MDT THU AUG 14 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
WEST CENTRAL EL PASO COUNTY...
AT 456 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS
FLOW...WHICH CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE NORTHERN
HALF OF THE WALDO CANYON BURN SCAR...WESTERN COLORADO SPRINGS AND
AIR FORCE ACADEMY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
3891 10493
$$
MOORE352
WGUS75 KPUB 142350
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT THU AUG 14 2014
COC041-150000-
/O.CAN.KPUB.FF.W.0073.000000T0000Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
550 PM MDT THU AUG 14 2014
...THE FLASH FLOOD WARNING FOR WEST CENTRAL EL PASO COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
3891 10493
$$
MOOREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:10 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 14, 3:10 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT THU AUG 14 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 310 PM MDT THU AUG 14 2014 ...FLASH FLOOD POTENTIAL TO CONTINUE THROUGH THIS EVENING FOR THE CONTINENTAL DIVIDE AND PIKES PEAK REGION... SHORTWAVE CURRENTLY MOVING ACROSS NORTHERN CO HAS INITIATED THUNDERSTORMS OVER THE PIKES PEAK REGION THIS AFTERNOON. HIGH PRECIPITABLE WATERS RUNNING 150+% OF NORMAL IS ALLOWING FOR EFFICIENT RAINFALL RATES AS EVIDENCED FROM RADAR KDP/S AND SPOTTER REPORTS. THERE HAVE ALSO BEEN SOME PEA SIZE HAIL REPORTS WITH THE STRONGER STORMS. AS THE SHORTWAVE CONTINUES TO DRAG ACROSS EASTERN COLORADO...THUNDERSTORMS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE PLAINS. STORMS HAVE BEEN MOVING NORTHEAST AT 15 MPH...ENOUGH TO ABATE SOME OF THE FLASH FLOOD RISK...BUT NOT ENTIRELY NEGATE IT AS HEAVY RAINFALL RATES OF AROUND 2 INCHES PER HOUR CAN STILL CAUSE PROBLEMS FOR THE BURN SCARS AND URBAN AREAS. THUS WILL KEEP THE FLASH FLOOD WATCH GOING THROUGH 9 PM. BEEN A LITTLE HARDER TO GET STRONGER CONVECTION GOING OUT WEST ALONG THE CONTINENTAL DIVIDE AND SUSPECT THAT THREAT THERE IS RAPIDLY DIMINISHING AS STABILITY HAS BEEN A FACTOR WITH THE CLOUD COVER AND EARLIER RAINFALL. WILL KEEP THE WATCH GOING THROUGH THE PRIME HEATING HOURS...BUT SUSPECT THAT WE MAY BE ABLE TO TAKE DOWN THE WATCH BY 6 PM FOR CHAFFEE/LAKE COUNTIES AND THE EASTERN SAN JUANS AND LA GARITAS. THUNDERSTORMS WILL SPREAD EASTWARD ACROSS THE PLAINS THROUGH THE EVENING HOURS. LATEST HRRR SUGGESTS THAT THREAT FOR PIKES PEAK AREA MAY BE ENDED BY 6-7 PM. HIGHEST POPS THROUGH THE EVENING HOURS WILL BE ACROSS THE SOUTHEAST PLAINS AS THUNDERSTORMS DEVELOP ALONG SOUTHWARD ADVANCING COLD FRONT. APPEARS BEST LIFT MAY BE ACROSS NORTHWEST KANSAS AND EAST CENTRAL CO (KIOWA COUNTY) AS LOW LEVEL JET IMPINGES ON THE FRONT...SO WILL KEEP HIGHEST POPS UP THAT WAY. MOST OF THE ACTIVITY WILL BE DONE BY MIDNIGHT AS LINE OF THUNDERSTORMS MOVES EAST INTO KANSAS. A LITTLE LESS ACTIVE WEATHER IS EXPECTED TOMORROW. PRECIPITABLE WATERS WILL DROP OFF BELOW 1 INCH FOR THE I-25 CORRIDOR AND WESTWARD. STILL LOOKING AT SUFFICIENT MOISTURE FOR ISOLATED TO SCATTERED THUNDERSTORMS...SO STILL CAN'T RULE OUT HEAVY RAIN ON BURN SCARS AND POTENTIAL FOR FLASH FLOODING. BUT THREAT CERTAINLY LOOKS LOWER DUE TO THE MORE ISOLATED NATURE OF THESE STRONGER CELLS. GRIDS WILL CARRY MORE OF A DIURNAL POP TREND...WITH THUNDERSTORMS FIRING OVER THE MOUNTAINS AROUND NOON...THEN DEVELOPING/SPREADING EASTWARD ACROSS THE ADJACENT PLAINS DURING THE LATE AFTERNOON. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 310 PM MDT THU AUG 14 2014 FRIDAY NIGHT-THURSDAY...NOT MUCH CHANGE IN THE ONGOING FORECAST THROUGH THE EXTENDED PERIOD WITH FLAT UPPER LEVEL RIDGING REMAINING IN PLACE ACROSS THE GREAT BASIN THROUGH THE ROCKIES. THIS WILL KEEP MONSOONAL MOISTURE PLUME SOUTH AND SOUTHWEST OF THE STATE WITH WEAK WEST TO NORTHWEST FLOW ALOFT ACROSS THE STATE AND WEATHER SYSTEMS MOVING ACROSS THE NORTHERN TIER OF STATES AND INTO THE UPPER MIDWEST. THERE LOOKS TO BE ENOUGH RESIDUAL MOISTURE IN PLACE TO WORK WITH LATE SUMMER SOLAR HEATING TO KEEP ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS IN THE FORECAST OVER AND NEAR THE HIGHER TERRAIN...WITH A FEW STORMS POSSIBLY ROLLING ACROSS THE FAR SE PLAINS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. STORMS THAT DO DEVELOP SHOULD BE GENERALLY HIGH BASED...THOUGH STILL CAN NOT RULE OUT LOCALIZED HEAVY RAINFALL AND SMALL HAIL WITH STRONGER CELLS. HARD TO PIN POINT BEST COVERAGE OF STORMS THOUGH COULD SEE INCREASED COVERAGE SUNDAY THROUGH SUNDAY NIGHT AND AGAIN TUESDAY AND TUESDAY NIGHT AS EMBEDDED DISTURBANCES MOVE ACROSS THE NORTHERN ROCKIES AND INTO THE HIGH PLAINS. WITH RIDGING IN PLACE...TEMPERATURES ACROSS THE AREA LOOK TO BE GENERALLY AT OR SLIGHTLY ABOVE LATE SUMMER AVERAGES THROUGH THE PERIOD. THERE COULD BE A CHANGE IN THE PATTERN INTO EARLY NEXT WEEKEND...AS A BROAD UPPER TROUGH TRIES TO CARVE OUT ACROSS THE WEST COAST OPENING THE DOOR TO INCREASING MOISTURE WITHIN DEVELOPING SOUTH TO SOUTHWEST FLOW ALOFT ACROSS THE DESERT SOUTHWEST AND INTO THE ROCKIES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 310 PM MDT THU AUG 14 2014 THUNDERSTORMS WILL CONTINUE THROUGH THROUGH THE EVENING HOURS FOR THE MOUNTAINS AND I-25 CORRIDOR WITH THREAT FOR TSRA AT TERMINALS TO CONTINUE UNTIL 00-01Z. CIGS COULD DROP INTO THE MVFR TO EVEN BRIEF IFR CATEGORY UNDER THE STRONGER STORMS WITH HEAVY RAIN AND PEA SIZE HAIL POSSIBLE. THUNDERSTORMS WILL END FROM WEST TO EAST AT THE TERMINALS THROUGH THE EVENING WITH VFR CONDITIONS EXPECTED OVERNIGHT. THREAT FOR THUNDERSTORMS WILL BE LESS TOMORROW AND MAINLY CONFINED TO THE MOUNTAIN AREAS THOUGH THE AFTERNOON...THOUGH A FEW MAY DRIFT INTO THE SOUTHEAST PLAINS DURING THE EVENING. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ058>068-081- 082-084-085. && SHORT TERM...KT LONG TERM...MW AVIATION...KT/MW
Hazardous weather outlook, Aug 14, 11:06 AM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1106 AM MDT THU AUG 14 2014 COZ058>089-093>099-151715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1106 AM MDT THU AUG 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND VALLEYS TODAY...WHILE SCATTERED SHOWERS AND STORMS ARE EXPECTED OVER THE PLAINS LATER THIS AFTERNOON AND EVENING. ANY OF THE STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL. THE CONTINENTAL DIVIDE OF CHAFFEE AND LAKE COUNTIES...AS WELL AS THE BURN SCARS WILL BE SUSCEPTIBLE TO FLASH FLOODING TODAY. THE BEST CHANCE FOR HEAVY RAINFALL ON THE WALDO CANYON BURN SCAR WILL BE BETWEEN 2 PM AND 6 PM. ALL STORMS WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE PERIOD. PRIMARY STORM THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO AROUND 40 MPH. A FEW STORMS DURING THE PERIOD COULD RESULT IN LOCAL FLASH FLOODING...ESPECIALLY ON AREA BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT ACROSS THE ENTIRE REGION. 31/23
In the hours before
Special weather statement, Aug 14, 2:28 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU AUG 14 2014
COZ081-082-084-085-142100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
228 PM MDT THU AUG 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 8 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 20 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...MANITOU SPRINGS...
GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND CRYSTOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MODERATE TO HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3883 10498 3889 10509 3899 10504 3900 10496
3892 10483
TIME...MOT...LOC 2025Z 223DEG 19KT 3890 10496
MOORESpecial weather statement, Aug 14, 3:31 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT THU AUG 14 2014
COZ081-085-142230-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
331 PM MDT THU AUG 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
430 PM MDT...
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 25 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3887 10498 3893 10501 3899 10501 3900 10494
3887 10492
TIME...MOT...LOC 2131Z 242DEG 22KT 3893 10495
MOORELocal storm report, Aug 14, 3:43 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN FLORISSANT 38.96N 105.31W
08/14/2014 M1.03 INCH TELLER CO TRAINED SPOTTER
FELL IN 10 MINUTES.
&&
KLTLocal storm report, Aug 14, 3:53 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HEAVY RAIN 5 SE MONUMENT 39.05N 104.81W
08/14/2014 M1.60 INCH EL PASO CO TRAINED SPOTTER
FELL IN 30 MINUTES.
&&
KLTLocal storm report, Aug 14, 4:19 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 4 WNW DIVIDE 38.96N 105.22W
08/14/2014 M1.10 INCH TELLER CO TRAINED SPOTTER
&&
RMGLocal storm report, Aug 14, 4:31 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD DIVIDE 38.94N 105.15W
08/14/2014 TELLER CO SOCIAL MEDIA
MUD FLOWING ACROSS US 24 AT MM 273...RESTRICTING
TRAFFIC.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:25 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Aug 14, 9:58 AM MDT | Flash Flood Watch | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 8 hr |
| Aug 14, 12:07 PM MDT | Special Weather Statement | PUB | Mineral | 53 min |
| Aug 14, 1:29 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 14, 1:39 PM MDT | Special Weather Statement | PUB | Chaffee | 51 min |
| Aug 14, 1:56 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 14, 2:04 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| Aug 14, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 14, 3:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 52 min |
| Aug 14, 3:31 PM MDT | Special Weather Statement | PUB | Teller | 59 min |
| Aug 14, 3:44 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Aug 14, 3:59 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Aug 14, 4:10 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 14, 4:19 PM MDT | Areal Flood Advisory | PUB | El Paso | 116 min |
| Aug 14, 4:34 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.